Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :4 Issue : 1 1977      Add To Cart                                                                    Download

Umbilical hypersurfaces of riemannian, Kنhler and nearly Kنhler manifolds

Auther : L. VANHECKE AND T. J. WILLMORE

Department Wiskunde, Faculteit der Wetenschappen, Katholieke Universiteit te Leuvan, 3030 Heverlee, Belgium and Department of Mathematics, University of Durham, Durham, England

 

ABSTRACT

 

The results obtained by Tachibana and Kashiwada concerning the characterization of spaces of constant holomorphic sectional curvature in terms of geodesic hyperspheres are extended in this paper.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law